Cross Reference Down

Engel, HA and Leuenberger, C (2003). Benford's law for exponential random variables. Statistics & Probability Letters 63, 361-365.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), 72-81. ISSN/ISBN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Duncan, RL (1969). Note on the initial digit problem. Fibonacci Quarterly 7(5), 474-475. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1998). The First-Digit Phenomenon. American Scientist 86 (4), pp. 358-363. ISSN/ISBN:0003-0996. DOI:10.1511/1998.4.358. View Complete Reference Online information Works that this work references Works that reference this work
Knuth, DE (1997). The Art of Computer Programming. pp. 253-264, vol. 2, 3rd ed, Addison-Wesley, Reading, MA. View Complete Reference No online information available Works that this work references Works that reference this work
Leemis, LM, Schmeiser, BW and Evans, DL (2000). Survival Distributions Satisfying Benford's Law. American Statistician 54(4), pp. 236-241. ISSN/ISBN:0003-1305. DOI:10.2307/2685773. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), 39-40. ISSN/ISBN:0002-9327. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work